# SDR 761003

- Difficulty date: July 8, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N748FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0503
- Engine: Pwa PT6A114A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 2643030200
- Condition: Damaged
- Location: Nlg
- Part time: 4,564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DRAG LINK SUPPORT DAMAGED. (K)
